# SDR CA000110049

- Difficulty date: January 11, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,023 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Ring
- Part number: 5321012175
- Condition: Jammed
- Location: Mlg Strut
- Part time: 2 hours, 3 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE AIR GROUND WARNING LIGHT CAME ON AND THE GEAR COULD NOT BE RETRACTED. THE AIRCRAFT RETURNED FOR LANDING. MAINTENANCE FOUND THE SHOCK STRUT WOULD NOT FULLY EXTEND. THE PROBLEM WAS TRACED TO A BRASS RING (NO PART NUMBER) IN THE STRUT ASSEMBLY THAT WAS DEFORMED, CAUSING THE STRUT TO  JAM IN THE GROUND (LOADED) POSITION.
